# SDR 2020FA0000044

- Difficulty date: July 18, 2019
- Submitted: January 15, 2020
- Operation: General aviation
- Aircraft: N800VK
- Make and model: Robsin R66
- Aircraft serial: 0008
- Engine: Allsn 250C*
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Shaft
- Part number: F6427
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION OF THE AIRFRAME AND 200 HR INSPECTION OF THE ENGINE, A CRACK IN THE SLINGER RING DISK OF THE ENGINE SHAFT WELDMENT WAS DISCOVERED.  THE CRACK EMANATES FROM A MANUFACTURING HOLE IN THE SLINGER RING DISK AND MOVES TOWARDS THE CENTER WHERE THE DISK IS WELDED TO THE DRIVE SHAFT.  THIS IS AN UPDATED SHAFT AS SPECIFIED IN ROBINSON SERVICE LETTER SL-24 THAT WAS INSTALLED JULY 12, 2018 IAW THE SERVICE LETTER INSTRUCTIONS.  THIS HELICOPTER IS USED FOR ADVANCED FLIGHT TRAINING INCLUDING SLING LOAD TRAINING FOR WHICH THIS UPDATED ENGINE SHAFT WELDMENT IS REQUIRED.
